MAUDE Adverse Event Report: TERUMO BCT RIKA; RIKA PLASMA DONATION SYSTEM

TERUMO BCT RIKA; RIKA PLASMA DONATION SYSTEM
Model Number 42000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypovolemia (2243); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a possible overharvest during a procedure on a rika device.Per the customer there were no signs of a setup error.Patient information and outcome are unknown at this time.
 
Additional Manufacturer Narrative
Investigation: a service technician checked out the device at the customer site and completed a multi-function auto test and a fluid test with passing results.The technician also checked the soft cassette donor fluid line for faults and did not find any issues and determined the device was working as intended.Investigation is in process, a follow-up report will be provided.
 
Additional Manufacturer Narrative
Investigation: a service technician checked out the device at the customer site and completed a multi-function auto test and a fluid test with passing results.The technician also checked the soft cassette donor fluid line for faults and did not find any issues and determined the device was working as intended.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed there was no allegation of wrong barcode scan or ac overinfusion.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
RIKA
Common Device Name
RIKA PLASMA DONATION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key20746919
Report Number1722028-2024-00478
Device Sequence Number15606754
Product Code GKT
UDI-Device Identifier05020583420007
UDI-Public05020583420007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK231035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown